# SDR SWIA200920907

- Difficulty date: January 23, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 13,937 hours, 11,846 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0028T
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2565 - GEAR WOULD NOT RETRACT.  REPLACED MLG SELECTOR VALVE PER AMM, PN 750005000 SN OFF 0028T.
